Adaptive Rolling Plans Are Good
Here we prove the goodness property of adaptive rolling plans in a multisector optimal growth model under decreasing returns in deterministic environment. Goodness is achieved as a result of fast convergence (at an asymptotically geometric rate) of the rolling plan to balanced growth path. Further on, while searching for goodness, we give a new proof of strong concavity of an indirect utility function – this result is achieved just with help of some elementary matrix algebra and differential calculus.
|Date of creation:||2009|
|Date of revision:|
|Publication status:||Published in Argumenta Oeconomica 2/2010.25(2010): pp. 117-136|
|Contact details of provider:|| Postal: |
Web page: http://mpra.ub.uni-muenchen.de
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Benhabib, Jess & Nishimura, Kazuo, 1981. "Stability of Equilibrium in Dynamic Models of Capital Theory," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 22(2), pages 275-93, June.
- Bala, V. & Majumdar, M. & Mitra, T., 1990.
"Decentralized Evolutionary Mechanisms For Intertemporal Economies - A Possibility Result,"
422, Cornell - Department of Economics.
- Venkatesh Bala & Mukul Majumdar & Tapan Mitra, 1991. "Decentralized evolutionary mechanisms for intertemporal economies: A possibility result," Journal of Economics, Springer, vol. 53(1), pages 1-29, February.
- Kaganovich, Michael, 1996. "Rolling planning: Optimality and decentralization," Journal of Economic Behavior & Organization, Elsevier, vol. 29(1), pages 173-185, January.
- Benhabib, Jess & Nishimura, Kazuo, 1979. "On the Uniqueness of Steady States in an Economy with Heterogeneous Capital Goods," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 20(1), pages 59-82, February.
- Venditti, A., 1995.
"Strong Concavity Properties of Direct Utility Functions in Multisector Optimal Growth Models,"
95a31, Universite Aix-Marseille III.
- Venditti, Alain, 1997. "Strong Concavity Properties of Indirect Utility Functions in Multisector Optimal Growth Models," Journal of Economic Theory, Elsevier, vol. 74(2), pages 349-367, June.
- Michael Kaganovich, 1998. "Decentralized Evolutionary Mechanism of Growth in a Linear Multi-sector Model," Metroeconomica, Wiley Blackwell, vol. 49(3), pages 349-363, October.
- Benhabib, Jess & Nishimura, Kazuo, 1979. "The hopf bifurcation and the existence and stability of closed orbits in multisector models of optimal economic growth," Journal of Economic Theory, Elsevier, vol. 21(3), pages 421-444, December.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:42043. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht)
If references are entirely missing, you can add them using this form.